# SDR AALA20060152

- Difficulty date: March 4, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FORWARD RIGHT HAND EMERGENCY EXIT DOOR SIGN INOPERATIVE.  REPLACED BATTERY PACK FOR FORWARD RIGHT HAND EMERGENCY EXIT DOOR SIGN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
